×

zbMATH — the first resource for mathematics

Blocs-H-matrices et convergence des méthodes itératives classiques par blocs. (French) Zbl 0182.21302

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bauer, F.L., Theory of norms, () · Zbl 0302.65032
[2] Collatz, L., Funktionale analysis und numerische Mathematik, (), 40
[3] Feingold, D.; Varga, R.S., Block diagonally dominant matrices and generalization of the gershgorin circle theorem, Pac. journal of math., 12, 1241-1249, (1962) · Zbl 0109.24802
[4] Fiedler, M.; Pták, V., On matrices with nonpositive off diagonal element and positive principal minors, Czec. math. journal, 12, 87, 382-400, (1962) · Zbl 0131.24806
[5] Fiedler, M.; Pták, V., Generalized norms of matrices and the location of the spectrum, Czec. math. journal, 12, 87, 558-571, (1962) · Zbl 0116.25302
[6] Fiedler, M.; Pták, V., Diagonally dominant matrices, Czec. math. journal, 17, 92, 420-433, (1967) · Zbl 0178.03402
[7] Gudkov, V.V., On a certain test for nonsingularity of matrices Russian and English summaries, Latvian math. yearbook, Izdat zinatne Riga, Math. review, 1323, 385-390, (1967)
[8] Householder, A., The theory of matrices in numerical analysis, (1964), Blaisdell Publ. Co New York · Zbl 0161.12101
[9] Kantorovitch, L.V.; Vulich, B.Z.; Pinsker, A.G., Analyse fonctionnelle dans LES espaces ordonnés, (1950), Chapitre 12.
[10] Liusternik, L.; Sobolev, V., Elements of functional analysis, (1961), Ungar Publ. Co New York
[11] Ostrowski, A., Determinanten mit überwiegender hauptdiagonale und die absolute konvergenz von linearen iterationsprozessen, Commentarii math. helv., 30, 175-210, (1956) · Zbl 0072.13803
[12] Ostrowski, A., Metrical properties of operator matrices and matrices partitioned into blocks, Journ. math. anal. and appl., 2, 161-209, (1961) · Zbl 0101.25504
[13] Ostrowski, A., Iterative solutions of linear systems of functional equations, Journ. math. anal. and appl., 2, 351-369, (1961) · Zbl 0100.33305
[14] Robert, F., Sur LES normes vectorielles régulières sur un espace de dimension finie, C.r.a.s., 261, 5173-5176, (1965) · Zbl 0196.29802
[15] Robert, F., Recherche d’une M-matrice parmi LES minorantes d’un opérateur linéaire, Num. math., 9, 189-199, (1966) · Zbl 0156.16206
[16] Schroeder, J., Computing error bounds in solving linear systems, ()
[17] Taussky, O., A recurring theorem on determinants, Amer. math. monthly, 56, No. 10, (1949) · Zbl 0036.01301
[18] Varga, R.S., Matrix iterative analysis, (1962), Prentice-Hall · Zbl 0133.08602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.